ST. FRANCIS DE SALES COLLEGE NAGPUR, INDIA
Estd. 1956

NAAC Accredited "A" Grade

ST. FRANCIS DE SALES COLLEGE NAGPUR, India

Our Motto - Truth and Love

Department of Mathematics

Research

List of Publications:

Dr. K. T. Thomas

  1. K.T.Thomas & T.M.Karade Post-Raag Reports, Japan. Vol.No329, pg.no 1-6. (1998), On spherically symmetric space times.
  2. K.T.Thomas & T.M.Karade    Bulletin of Calcutta Mathematical Society, Vol.No.91(3), pg.no 201-206 (1999) ISSN 0970-8596 Character density K for the space times.
  3. K.T.Thomas & T.M.Karade    Indian Journal of Pure & Applied Physics, New Delhi, Vol.No.37, pg.no 437-440  (1999) On infinitesimal transformation which preserve spherical symmetry of the space times V4.
  4. K.T.Thomas & T.M.Karade    Far East Journal of Applied Mathematics, Allahabad,  Vol.No.3(1),       pg.no.123-128   (1999) ISSN 0972-0960 On spherically symmetric conformal space times.
  5. K.T.Thomas & T.M.Karade    Far East Journal of Applied Mathematics, Allahabad,  Vol.No.3(2),       pg.no.203-209        (1999) ISSN 0972-0960  On character vector wα for the  spherically symmetric space times V4.
  6. K.T.Thomas & T.M.Karade    Far East Journal of Applied Mathematics, Allahabad,  Vol.No.3(2),       pg.no.197-202        (1999) ISSN 0972-0960  On spherically symmetric quantities of V5.
  7. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan. Vol.No340, pg.no 1-8. (1998) On infinitesimal transformation which preserve spherical symmetry of the space times V5.
  8. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan,  Vol,No340,     pg.no 9-20. (1999) On infinitesimal trasformation which preserve spherical symmetry of the space times Vn.
  9. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan,  Vol,No340,     pg.no27-36.  (1999)        On spherically symmetric space times Vn-1.
  10. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan,  Vol,No340,     pg.no21-26.  (1999)        On n dimensional  spherically symmetric space times.
  11. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan,  Vol,No341,     pg.no37-42.  (1999)        On spherically symmetric space times V5.
  12. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan,  Vol,No341,     pg.no51-60.    (1999)      On spherically symmetric higher dimensional space times Vn.
  13. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan,  Vol,No341,     pg.no43-50.  (1999)        On spherically symmetric space times V5-1.
  14. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan,  Vol,No341,     pg.no.69-81  (1999)        On higher dimensional spherically symmetric space times.
  15. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan,  Vol,No341,     pg.no61-68.  (1999)        On spherically symmetric quantities in higher dimensional space times.
  16. K.T.Thomas & T.M.Karade    Journal of Indian Academy of Mathematics, Indore,  Vol.22-1  pg.no95-106 (2000) ISSN 0970-5120  On symmetric character tensor for the space times V4.
  17. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan,  Vol,No346,     pg.no1-6. (2000) The character K for the space times V4.
  18. K.T.Thomas & T.M.Karade    Post-Raag Reports, Japan,  Vol,No346,     pg.no7-14. (2000) Character vector Vα for the space times V4.
  19. K.T.Thomas    The Mathematics Education,  Siwan,  Vol.XXXIV No4    pg.no206-211 (2000) ISSN 0047-6269 Spherical symmetry for the space time with fundamental tensor Kgij.
  20. K.T.Thomas The Mathematics Education,  Siwan, Vol.XXXIV No2    pg.no123-125  (2000)            Role of non singular transformations for the determination of the line elements in the space times.
  21. K.T.Thomas & T.M.Karade    The Journal of Science & Tech. Sambalpur University, Sambalpur            Vol XIII SecB        pg.no65-67           (2001) ISSN 2231-4172        Spherically symmetric Quantities of V4.
  22. K.T.Thomas    The Journal of Science & Tech. Sambalpur University, Sambalpur            Vol XIII SecB        pg.no72-74            (2001)  ISSN 2231-4172          Role of non singular transformations for the determination of spherically symmetric  line element in higher dimensional space time.
  23. K.T.Thomas & T.M.Karade    The Journal of Science & Tech. Sambalpur University, Sambalpur            Vol XIV&XV(B)        pg.no69-73            (2003)  ISSN 2231-4172 Character K for higher dimensional space time.
  24. K.T.Thomas & T.M.Karade    The Journal of Science & Tech. Sambalpur University, Sambalpur            Vol XIV&XV(B)        pg.no64-68           (2003)  ISSN 2231-4172  Character Kab for the space time V4.
  25. K.T.Thomas & S.S.Pokely      Journal of Current Science, Dumka,                    VolV(2)    pg.no771-782   (2004) ISSN 011-3891  Curvature Tensor of the spherically symmetric space time V5.
  26. K.T.Thomas & S.S.Pokely      The Journal of Science & Tech. Sambalpur University, Sambalpur            Vol XVI(B)        pg.no61-69           (2004)  ISSN 2231-4172           Plane symmetrical space time in Polar co-ordinate system.
  27. K.T.Thomas & S.S.Pokely      Indian Journal of Mathematics & Mathematical Science,         New Delhi.         Vol3 No1            pg.no59-73                  (2007) ISSN 0973-3329          Higher dimensional plane symmetrical space time in polar co-ordinate system.
  28. K.T.Thomas & S.S.Pokely      Acta Ciencia India,                      Meerut.                 Vol XXXIII,MNo1 pg.no151-160       (2007) ISSN 0970-0455    The  principal invariants of Kij in spherically symmetric co-ordinate system of V5.
  29. K.T.Thomas & S.S.Pokely      International Journal of Mathematical Science,                 New Delhi,            Vol-7,No1-2         pg.no1-16             (2008) ISSN 0972-754X          Spherically symmetric co-ordinate system in a narrow sense of V5.
  30. K.T.Thomas & S.S.Pokely      International Journal of Mathematics,Computer Science & Information Technology,                 New Delhi,            Vol-1,No2         pg.no161-166             (2008)ISSN 0974-5580    The principal invariance of Kpq in spherically symmetric co-ordinate system in a narrow sense of Vn.
  31. K.T.Thomas & S.S.Pokely      International Journal of Mathematics,Computer Science & Information Technology,                 New Delhi,            Vol-1,No2         pg.no191-197             (2008) ISSN 0974-5580    The principal invariance of Kij in spherically symmetric co-ordinate system in a narrow sense of V5.
  32. K.T.Thomas & S.S.Pokely      International Journal of Applied Mathematics, Bulgaria.                Vol 21,No4             pg.no629-636                (2008) ISSN 1311-1728      Character K for the spherically symmetric space time in a narrow sense of V5.
  33. K.T.Thomas & P.O.Bagde      International Journal of Applied Mathematics & Applications,                                Vol 4 no1     pg.no71-75                        (2012) ISSN 0973-5844      Principal invarients of Kij in spherically symmetric coordinate system in a narrow sense of V4.
  34. K.T.Thomas & P.O.Bagde      International Journal of Advance Research,   1JOR.org -online,                                Vol 1 iss9     pg.no1-6                            (2013) ISSN 2320-9143      The principal invarients of Kpq for De-Sitter space-time in spherically symmetric coordinate system in a narrow sense of V5.
  35. K.T.Thomas & P.O.Bagde      International Journal of Mathematics, Science & Engineering Applications,   Vol8 No1               pg.no147-159            (2014) ISSN 0973-9424    Spherically symmetric EFG-Coordinate system in a narrow sense of V5.
  36. K.T.Thomas & P.O.Bagde      Indian Journal of Mathematics & Mathematical Science,         New Delhi.         Vol-10 No1            pg.no73-81                  (2014) ISSN 0973-3329       The principal invarients of Kij & Kpq in spherically symmetric coordinate system in a narrow sense of V5.

Dr. Sanjay Sarwe

  1. S. G. Ghosh, S. B. Sarwe and R. V. Saraykar, Collapsing perfect fluid in self-similar five dimensional space-time and cosmic censorship, Phys. Rev. D 66, 084006 (2002).
  2. S. B. Sarwe and R. V. Saraykar, Non-radial strong curvature naked singularities in five dimensional perfect fluid self-similar space-time, Grav. & Cosmology, Vol. 10 (2004), No. 4(40), pp. 329 – 334.
  3. S. B. Sarwe and R. V. Saraykar, Stability of Naked Singularity arising in gravitational collapse of Type I matter fields, Pramana, J. Phys. vol. 65, No. 1, July 2005, pp 17 – 33.
  4. Sanjay B Sarwe, Gravitational collapse of a star, NUMTA Bulletin (Jan 2007) Vol. 1 
  5. Sanjay Sarwe and Ramesh Tikekar, Non-adiabatic Gravitational Collapse of a Superdense Star, International Journal of Modern Physics D (IJMPD) Vol. 19, Issue 12(2010) pp. 1889-1904.
  6. Sanjay Sarwe and R. V. Saraykar, Stability Analysis in N Dimensional Gravitational Collapse with Equation of State, Gravitation and Cosmology, 2014, Vol. 20, No. 4, pp. 282, Russia. ISSN 0202-2893.
  7. Sanjay M. Wagh and Sanjay B. Sarwe, Jets in micro-quasar SS433:Analysis involving acceleration, J. Astrophys Aerospace Technol 2014, 2:2, http://dx.doi.org/10.4172/2329-6542.1000104
  8. Sanjay Sarwe, Gravitational Collapse of Massive Star with Linear Equation of State : CLIFFORD ANALYSIS, CLIFFORD ALGEBRAS AND THEIR APPLICATIONS, CACAA – www.cliffordanalysis.com,Vol. 3, No. 3, pp. 225-238, 2014, © CSP – Cambridge, UK; I&S – Florida, USA, 2014
  9. Sanjay Sarwe, Role of Equation of State in formation of Black hole, arXiv grqc:1502.05877
  10. Sanjay Sarwe, Linear isentropic Equation of State in formation of Black hole and Naked singularity, Proceedings of International Conference on Physical Interpretations of Relativity Theory (PIRT-2015, Moscow),  29th June – 2nd  July 2015, Page No. 454.

Dr. Sujatha Janardhan

Sr. No. Year of Publication Title of the paper Name of journal / Proceedings Pg. No. ISBN/ ISSN
1 2008 K-causal structure of space-time in general relativity 70 (4) Pramana- Journal of Physics 587-601 ISSN
0304-4289
2 Oct  2010   Domain theoretic Approach to Causal Structure on a Space-time Manifold. International Journal of Mathematical Sciences and Engineering Applications. 47-58 0973-9424
3 Feb 2010 Effects of Hydroxyurea in Sickle Cell Anemia Proceedings-National Conference on ‘Mathematical Modeling in  Global  perspectives’ Vol 4 No. IV, 112-117 ISSN 0973-9424,
4 Jan 2011   Mathematical modeling of Epidemic- Dengue NUMTA Bulletin,  Vol.3 13-19 ISSN 0974-1623
5 Dec 2011 Mathematical modeling on Dengue Fever   Proceedings of conference COSMA 159 164  
6 Nov 2012   Topologies on the space of Lorentz metrics and Stability of Global Properties of a Space-time Manifold     Jour of Tensor Society Vol 6, No.2 95-106 ISSN 0974-5428
7 Nov 2012 Causal and Topological Aspects in Special and General Relativity Proceedings-Workshop on computational tech of geom. in relativity     1-32  
8 Nov 2012 Analysis of Landscape Ecological Models Bio-nano Frontier –Special Issue, II World Congress for Man and Nature-2012 145-148 ISSN 0974-5428
9 Mar 2013 TLE-A tool for Quality Enhancement in Higher Education Proceedings-QEHE-2013   60-64 ISBN9789382962-00-7
10 Jan 2013 Causal Cones , Cone preserving Transformations and Causal Structure in Special and General Relativity Grav and Cos, vol 19, No.1 42- 53 ISSN 0202-2893
11 Aug 2013 The Role of Graph theory and GIS in Landscape Ecology Models Proceedings-NCRTMC –VIT 43-47 ISBN9789382338-683
12 Oct 2013 Stability Analysis of SEIR Model with non-monotonic incidence rate Proceedings-NCRTMS 2013 54-59 ISBN 9789381432594
13 Aug 2013     A SEIR model with non-monotonic incidence Rate Proceedings NCRTMC, VIT 423-426 ISBN9789382338-683
14 Jan 2014 Stability Analysis of an Epidemic  Model With Latent and Recovery Period   Proceedings of ICRAM 2014 Vol 2 84 – 89  
15 May 2014 Global Dynamics of an Epidemic Model with a non monotonic incidence rate IOSR Journal of Mathematics Vol 10 Issue 2 Ver VII 71 – 79 e-ISSN 2278-3008p-ISSN 2319-7676
16 Mar 2015 Rich Dynamics of a vector-host epidemic model with non-monotonic and bilinear incidence rates International Journal of Mathematical Sciences and Engineering Applications. 55-65 0973-9424
17 June 2015 Applications of Graph theory in Landscape Ecology Models International Journal of Mathematical Sciences and Engineering Applications Vol 9. No. II 47-55 ISSN 0973-9424
18 July 2015 Stability Analysis of a Vector borne Disease Model with Nonlinear and Bilinear Incidences INDJST Vol 8 (13) 1 – 6 ISSN 0974-6846
19 Oct  2015   Ancient Indian Mathematics- The Classical Contribution   Proceedings of International Conference on Resonances of Indian Culture in the World       Pg   191 – 194 ISBN   978-91-925843-3-1  
20 April 2016 Zeeman like Topologies in Special and General Theory of Relativity Journal of Modern Physics     Pg  1-15 ISSN Print: 2153-1196 ISSN Online: 2153-120X
21 April 2017 Causal and Topological Aspects in Special and General Theory of Relativity   Global Journal of Pure and Applied Mathematics Volume 13, Number 4 1249–1284 ISSN 0973-1768
22 Sept 2017 Role Of Topologies In The Study Of Dynamical Aspects Of Stable And Generic Properties Of Space-Times In General Relativity Asian Journal of Mathematics and Computer Research 20(1)   22-31, ISSN: 2395-4205 (P), ISSN: 2395-4213 (O)
23 October 2017 Stability Analysis of a Vector Host Epidemic Model   Asian Journal Of Mathematics And Computer Research 21(3),   —98-109,   ISSN: 2395-4205 (P), ISSN: 2395-4213 (O)

Projects: Dr. Sujatha Janardhan        

Sr. No. Title Year Funding Agency
1 Mathematical Modeling on Some Infectious Epidemics 2009-11 UGC
2 Graph Theoretical Modeling in Ecology   2012-14 UGC